Inequalities of Jensen's type for generalized k-g-fractional integrals

Silvestru Sever Dragomir

Abstract


In this paper we establish some inequalities of Jensen and Hermite-Hadamard type for the $k$-$g$-fractional integrals of convex functions defined an interval $\left[ a,b\right] $. Some examples for the\textit{\ generalized} \textit{left-} and \textit{right-sided Riemann-Liouville fractional integrals} of a function $f$ with respect to another function $g$ on $\left[ a,b\right] $ and for classical Riemann-Liouville fractional integrals are also given.

Keywords


Generalized Riemann-Liouville fractional integrals, Hadamard fractional integrals, Convex functions, Jensen type inequalities, Hermite-Hadamard type inequalities

Full Text:

PDF PDF

References


R. P. Agarwal, M.-J. Luo and R. K. Raina, On Ostrowski type Inequalities, Fasc. Math., 56(2016), 5--27.

A. Aglic Aljinovic, Montgomery identity and Ostrowski type inequalities for Riemann-Liouville fractional integral, J. Math. 2014, Art. ID 503195, 6 pp.

T. M. Apostol, Mathematical Analysis, Second Edition, Addison-Wesley Publishing Company, 1975.

A. O. Akdemir, Inequalities of Ostrowski's type for $m$-and $% (alpha ,m)$-logarithmically convex functions via Riemann-Liouville fractional integrals, J. Comput. Anal. Appl., 16(2014),no.~2, 375--383.

G. A. Anastassiou, Fractional representation formulae under initial conditions and fractional Ostrowski type inequalities, Demonstr. Math., 48(2015), no.~3, 357--378.

G. A. Anastassiou, The reduction method in fractional calculus and fractional Ostrowski type inequalities,Indian J. Math., 56(2014), No.~3, 333--357.

H. Budak, M. Z. Sarikaya and E. Set, Generalized Ostrowski type inequalities for functions whose local fractional derivatives are generalized $s$-convex in the second sense, J. Appl. Math. Comput.Mech 15(2016), no.~4, 11--21.

P. Cerone and S. S. Dragomir, Midpoint-type rules from an inequalities point of view, Handbook of analytic-computational methods in applied mathematics, 135--200, Chapman & Hall/CRC, Boca Raton,FL, 2000.

S. S. Dragomir, The Ostrowski's integral inequality for Lipschitzian mappings and applications, Comput. Math. Appl., 38(1999), no.~11-12, 33--37.

S. S. Dragomir, The Ostrowski integral inequality for mappings of bounded variation, Bull. Austral. Math. Soc., 60(1999), No.~3, 495--508.

S. S. Dragomir, On the midpoint quadrature formula for mappings with bounded variation and applications, Kragujevac J. Math.22(2000), 13--19.

S. S. Dragomir, On the Ostrowski's integral inequality for mappings with bounded variation and applications, Math. Ineq. Appl. 4(2001), No.~1, 59-66. Preprint: RGMIA Res. Rep. Coll.2(1999), Art. 7, [Online:http://rgmia.org/papers/v2n1/v2n1-7.pdf].

S. S. Dragomir, Refinements of the generalised trapezoid And Ostrowski inequalities for functions of bounded variation, Arch.Math.(Basel) 91(2008), No.~5, 450--460.

S. S. Dragomir, Refinements of the Ostrowski inequality in terms of the cumulative variation and applications, Analysis(Berlin) 34(2014), No.~2, 223--240. Preprint:RGMIA Res. Rep. Coll. 16(2013), Art. 29 [Online:http://rgmia.org/papers/v16/v16a29.pdf].

S. S. Dragomir, Ostrowski type inequalities for Lebesgue integral: a survey of recent results, Australian J. Math. Anal. Appl., Volume 14, Issue 1, Article 1, 1-287, 2017. [Online http://ajmaa.org/cgi-bin/paper.pl?string=v14n1/V14I1P1.tex].

S. S. Dragomir, Some inequalities of Hermite-Hadamard type for convex functions and Riemann-Liouville fractional integrals, Preprint RGMIA Res. Rep. Coll. 20(2017), Art. 40. [Online http://rgmia.org/papers/v20/v20a40.pdf].

S. S. Dragomir, Ostrowski type inequalities for Riemann-Liouville fractional integrals of bounded variation, Holder and Lipschitzian functions, Preprint {RGMIA Res. Rep. Coll. 20(2017), Art. 48. [Online http://rgmia.org/papers/v20/v20a48.pdf].

S. S. Dragomir, Ostrowski type inequalities for generalized Riemann-Liouville fractional integrals of functions with bounded variation,

RGMIA Res. Rep. Coll., 20(2017), Art. 58. [Online

http://rgmia.org/papers/v20/v20a58.pdf].

S. S. Dragomir, Further Ostrowski and trapezoid type inequalities for the generalized Riemann-Liouville fractional integrals of functions with bounded variation, RGMIA Res. Rep. Coll., 20(2017), Art. 84. [Online http://rgmia.org/papers/v20/v20a84.pdf].

S. S. Dragomir, Ostrowski and trapezoid type inequalities for the generalized $k$-$g$-fractional integrals of functions with bounded variation, RGMIA Res. Rep. Coll., 20(2017), Art. 111. [Online http://rgmia.org/papers/v20/v20a111.pdf].

S. S. Dragomir, Some inequalities for the generalized $k$-$g$-fractional integrals of functions under complex boundedness conditions, RGMIA Res. Rep. Coll., 20(2017), Art. 119. [Online http://rgmia.org/papers/v20/v20a119.pdf].

S. S. Dragomir and C. E. M. Pearce, {Selected Topics on Hermite-Hadamard Inequalities and Applications}, RGMIA Monographs, 2000.[Online http://rgmia.org/monographs/hermite_hadamard.html].

A. Guezane-Lakoud and F. Aissaoui, New fractional inequalities of Ostrowski type, Transylv. J. Math. Mech., 5 (2013), no.~2, 103--106

A. Kashuri and R. Liko, Ostrowski type fractional integral inequalities for generalized $(s,m,varphi )$-preinvex functions, Aust. J. Math. Anal. Appl., 13 (2016), no.~1, Art. 16, 11 pp.

A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory

and Applications of Fractional Differential Equations. North-Holland Mathematics Studies, 204. Elsevier Science B.V., Amsterdam, 2006. xvi+523

pp. ISBN: 978-0-444-51832-3; 0-444-51832-0.

M. Kirane, B. T. Torebek, Hermite-Hadamard, Hermite-Hadamard-Fejer, Dragomir-Agarwal and Pachpatte type Inequalities for convex functions via fractional integrals, Preprint arXiv:1701.00092.

M. A. Noor, K. I. Noor and S. Iftikhar, Fractional Ostrowski inequalities for harmonic $h$-preinvex functions, Facta Univ. Ser. Math. Inform., 31(2016), No.~2, 417—445

R. K. Raina, On generalized Wright's hypergeometric functions and fractional calculus operators, East Asian Math. J. 21(2)(2005), 191-203.

M. Z. Sarikaya and H. Filiz, Note on the Ostrowski type

inequalities for fractional integrals, Vietnam J. Math., 42

(2014), No.~2, 187--190

M. Z. Sarikaya and H. Budak, Generalized Ostrowski type Inequalities for local fractional integrals, Proc. Amer. Math. Soc., 145 (2017), No.~4, 1527--1538.

E. Set, New inequalities of Ostrowski type for mappings whose derivatives are s-convex in the second sense via fractional integrals, Comput. Math. Appl., 63(2012), No.~7, 1147--1154.

M. Tuncc, On new inequalities for $h$-convex functions via Riemann-Liouville fractional integration, Filomat, 27:4(2013), 559--565.

M. Tuncc, Ostrowski type inequalities for $m$- and $(alpha,m)$-geometrically convex functions via Riemann-Louville fractional integrals, Afr. Mat., 27 (2016), No.~5-6, 841--850.

H. Yildirim and Z. Kirtay, Ostrowski inequality for generalized fractional integral and related inequalities, Malaya J. Mat., 2(3)(2014), 322-329.

C. Yildiz, E,Ozdemir and Z. S. Muhamet, New generalizations of Ostrowski-like type inequalities for fractional integrals, Kyungpook Math. J., 56(2016), No.~1, 161--172.

H. Yue, Ostrowski inequality for fractional integrals and

related fractional inequalities, ransylv. J. Math. Mech., 5

(2013), No.~1, 85--89.




DOI: http://dx.doi.org/10.5556/j.tkjm.49.2018.2690

Sponsored by Tamkang University | ISSN 0049-2930 (Print), ISSN 2073-9826 (Online) | Powered by MathJax